MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; BED, FULL ELECTRIC, MEDLITE, 450 LB

Medline Industries, LP MEDLINE; BED, FULL ELECTRIC, MEDLITE, 450 LB
Catalog Number MDR107003L
Medical Device Problem Code Damaged Thread (4075)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "we have a hospital bed with a broken foot motor" and "foot motor worm gear has broken, allowing the foot section to drop.Motor continues to run, but motor shaft does not move.".
 
Additional Manufacturer Narrative
The customer reported two beds with the same issue and stated that the foot motor makes noise but will not move; the customer form stated, "foot motor worm gear has broken, allowing the foot section to drop.Motor continues to run, but motor shaft does not move." medline received 2 each of bed "actuators only" in used condition, and when bench tested with known working components, the motors did work but a grinding sound from inside was heard; there was no damage to the motor case, power cord, or plug end.The investigation results were confirmed, and the result of the pic testing was functional defect.A definitive cause was not determined with the received sample; the grinding sound may be due to stripped internal gears, and the division will monitor through quarterly trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
BED, FULL ELECTRIC, MEDLITE, 450 LB
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
connor klawikowski
three lakes drive
northfield, IL 60093--275
MDR Report Key50873009
Report Number1417592-2026-49410
Device Sequence Number9223663
Product Code FNL
UDI-Device Identifier40080196294344
UDI-Public40080196294344
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDR107003L
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer10/01/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2024
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown